Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 36, NWS Caribou, ME

April 29, 2021

NWS Caribou, ME issued this small craft advisory at Apr 29, 2021, 4:53 PM EDT. It took effect at Apr 29, 2021, 8:00 PM EDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2021, 4:53 PM EDT (20:53 UTC)
In effect from
Apr 29, 2021, 8:00 PM EDT
Expired
May 1, 2021, 6:20 PM EDT
In force
46 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

199 
WHUS71 KCAR 292053
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
453 PM EDT Thu Apr 29 2021

ANZ050-051-300800-
/O.NEW.KCAR.SC.Y.0036.210430T0000Z-210501T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
453 PM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4
  to 6 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 8 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-300800-
/O.NEW.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
453 PM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt
  becoming northwest and seas 3 to 6 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 8 AM Friday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
11 follow-up statements
496 
WHUS71 KCAR 292211
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
611 PM EDT Thu Apr 29 2021

ANZ050-051-300930-
/O.CON.KCAR.SC.Y.0036.210430T0000Z-210501T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
611 PM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4
  to 6 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-300930-
/O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
611 PM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO
8 AM EDT SATURDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 3
  to 5 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 8 AM Friday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

VJN
024 
WHUS71 KCAR 300139
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
939 PM EDT Thu Apr 29 2021

ANZ050-051-301200-
/O.CAN.KCAR.SC.Y.0036.000000T0000Z-210501T1200Z/
/O.NEW.KCAR.SC.Y.0037.210430T0600Z-210501T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
939 PM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 8 AM EDT
SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4
  to 6 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 2 AM Friday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-301200-
/O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
939 PM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO
8 AM EDT SATURDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and Seas 
  3 to 5 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 8 AM Friday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

VJN
271 
WHUS71 KCAR 300738
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
338 AM EDT Fri Apr 30 2021

ANZ050-051-301545-
/O.CON.KCAR.SC.Y.0037.000000T0000Z-210501T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
338 AM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 
  4 to 6 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-301545-
/O.CON.KCAR.SC.Y.0036.210430T1200Z-210501T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
338 AM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT SATURDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 
  3 to 5 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 8 AM this morning to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
124 
WHUS71 KCAR 301351
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
951 AM EDT Fri Apr 30 2021

ANZ050-051-302200-
/O.CON.KCAR.SC.Y.0037.000000T0000Z-210501T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
951 AM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-302200-
/O.CON.KCAR.SC.Y.0036.000000T0000Z-210501T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
951 AM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 
  3 to 5 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
218 
WHUS71 KCAR 302017
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
417 PM EDT Fri Apr 30 2021

ANZ050-051-010600-
/O.EXT.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
417 PM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-010600-
/O.EXT.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
417 PM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...Northwest winds around 15 kt with gusts up to 25 kt and
  seas 3 to 5 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
806 
WHUS71 KCAR 010130
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
930 PM EDT Fri Apr 30 2021

ANZ050-051-011200-
/O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
930 PM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  seas 4 to 7 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-011200-
/O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
930 PM EDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

VJN
232 
WHUS71 KCAR 010703
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
303 AM EDT Sat May 1 2021

ANZ050-051-011515-
/O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
303 AM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-011515-
/O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
303 AM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
723 
WHUS71 KCAR 011044
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
644 AM EDT Sat May 1 2021

ANZ050-051-011845-
/O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
644 AM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-011845-
/O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
644 AM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
199 
WHUS71 KCAR 011354
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
954 AM EDT Sat May 1 2021

ANZ050-051-012200-
/O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
954 AM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  seas 4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-012200-
/O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
954 AM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
086 
WHUS71 KCAR 012027
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
427 PM EDT Sat May 1 2021

ANZ050-051-020000-
/O.CON.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
427 PM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds around 15 kt with gusts up to 25 kt and seas 
  3 to 5 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-020000-
/O.CON.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
427 PM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
687 
WHUS71 KCAR 012220
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
620 PM EDT Sat May 1 2021

ANZ052-012330-
/O.CAN.KCAR.SC.Y.0036.000000T0000Z-210502T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
620 PM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas will continue to diminish below SCA by sunset, then
remain so for the remainder of the night.

$$

ANZ050-051-012330-
/O.CAN.KCAR.SC.Y.0037.000000T0000Z-210502T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
620 PM EDT Sat May 1 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are expected to remain below SCA thresholds at this
time.

$$

VJN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 12:44 PM EDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 29, 12:44 PM EDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1244 PM EDT Thu Apr 29 2021

.SYNOPSIS...
Weak high pressure will remain north of the region today. Low
pressure from the midwest will begin to approach late tonight,
tracking across the waters on Friday, then slowly move away
across the Maritimes through Saturday. Another high pressure
will build toward the region Saturday followed by another low
pressure system Monday and Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
12:45 PM Update:
Thicker clouds are starting to cover the southern portion of the
state, as seen on satellite, but precipitation remains well
south at the moment. No sign of showers forming ahead of the
main front at this time. Temperatures remain warm, with Central
Maine and Downeast near 70 degrees currently, and Northern Main
hovering around 60. Updated the forecast to reflect current
observations but no other changes.

Previous Discussion:
Light winds continue this morning with upper
level ridging providing subsidence over the area. Current
satellite imagery shows a band of mid-level clouds over the
Downeast region, with scattered high clouds to the north. Partly
sunny skies across the north and east of our forecast area in
combination with the increasing sun angle this time of year will
lead to above average high temperatures. Temperatures will
reach into the mid to upper 60s across the region.

A surface low pressure associated with a deep upper level trough
will approach from the south late this afternoon, with rain
beginning Downeast this evening. Thanks to the extreme amplitude
of the upper level trough, this system is fueled by moisture
from the southern United States, which will lead to plentiful
rain across our area. Rain will spread northwards throughout the
night. Overcast skies and steady rainfall will result in mild
low temperatures, with lows in the low to mid-40s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Sfc low wl be over the Gulf of Maine on Fri morning with rain across
the entire area. Amplified ridge acrs wrn states with cut-off low
over Mexico and troffing present acrs the ern Conus. Frontogenesis
wl provide moderate rainfall acrs cntrl and nrn portions of the area
on Friday. Expect the bulk of the hvy rainfall wl fall drg the day
Fri with amnts approaching 0.75 inches over the Central Highlands
into Aroostook Cnty in best frontogenetic forcing.

Given steady rain throughout the day hv gone on the cooler side of
guidance, more in line with the 25th percentile for max temps. As
system mvs into the Bay of Fundy Fri aftn it wl pull cooler temps in
on nrly winds.

Steady rain wl gradually wind down Fri night as upr lvl wv heads twd
the Gulf of St. Lawrence. Given mocldy skies and lingering showers
drg the overnight hrs, expect that mins wl rmn in the m30s with
coldest H8 temps still bottled up over Hudson Bay with brief H8
ridge building in for Sat. Temps on Sat wl run btwn 3-5 degrees
warmer than Fri. Deep mixing in strong pressure gradient wl result
in breezy conditions acrs the region on Sat aftn.

High pressure at the sfc will be building in fm the west with cdfnt
approaching fm the west late Sat night. Hv indicated a slgt chc of
snow showers acrs the northwest at the end of the short term
with temps possibly dipping into the u20s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Compact wv scoots to our north on Sunday with potential for isold
snow showers in the mrng and rain showers in the aftn. Wv wl be a
fast mvr and mv into the Gaspe Peninsula Mon evng. 00z models begin
to diverge early in the week with elongated lopres being shown on
both the GFS/GEM by Mon aftn, while EC showing low pressure ovr the
Great Lakes, likely due to EC being more amplified at H5.

At the sfc, all guidance is trending colder for Mon with GFS being
most consistent among it's runs. EC continues to flip-flop with it's
solns with 00z soln showing maxes in the lwr 40s over Downeast while
it's 12z counterpart was showing lwr 70s in the same area. Hv sided
more twd consistent GFS which has the support of the GEM as well.

Timing of rain moving in and placement of axis conts to be in
question thus hv opted for NBM chc pops thru Tue. Temps thru the end
of the pd wl be close to normal.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: VFR through the day today. Ceilings falling to
MVFR/IFR late Thursday night at KBGR/KBHB as rain moves
northwards into the area. Ceilings at northern terminals will
fall to MVFR/IFR as rain moves northwards through the night.

SHORT TERM:
Fri-Fri night...MVFR/IFR at all terminals in widespread rain. NE
5-10kts Fri morning becoming gusty nw late Fri night.

Sat...MVFR cigs possible in the morning, becoming VFR. Gusty nw
winds.

Sat night...VFR early becoming MVFR in low cigs late. W around
5kts.

Sun-Sun night...MVFR early Sun morning becoming VFR. W 5-10kts.

Mon...Mainly VFR, possibly becoming MVFR late.  W 5-10kts.

&&

.MARINE...
NEAR TERM: Winds and waves will remain below small craft
advisory levels through Thursday night. Winds will increase to
15 kts over the coastal waters Thursday night with the arrival
of a low pressure system.

SHORT TERM: Cannot rule out brief SCA conditions Fri afternoon
over the outer waters. Seas increase to between 4-6 ft on the
outer waters Fri night into Sat. Winds aoa 25kts late Fri night
continuing in Sat evening. Conds likely to be below SCA levels
into early next week.

&&

.TIDES/COASTAL FLOODING...
Higher astronomical tides are expected through the end of the
week. Minor surge is possible with a low pressure system
approaching from the southwest around the time of high tide
around 1 am Friday morning. The combination of surge and high
astro tide may result in very minor flooding of low-lying areas
in Eastport and Cutler. However, little wave action is
expected, which will mitigate overwash potential.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...LF
Short Term...Farrar
Long Term...Farrar
Aviation...LF/Farrar
Marine...LF/Farrar
Tides/Coastal Flooding...
Hazardous weather outlook, Apr 29, 4:27 AM EDT, 12 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
427 AM EDT Thu Apr 29 2021

MEZ001>006-010-011-015>017-029>032-300830-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
427 AM EDT Thu Apr 29 2021

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-300830-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
427 AM EDT Thu Apr 29 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.